Trenbolone, often referred to as “Tren”, is an injectable anabolic steroid that people use during bulking cycles to build muscle mass. An oral version is available but not commonly used. Many of the people who use it experience a phenomenon known as Tren cough, which occurs immediately after the injection is given. Here, you’ll learn all about why it happens and how to avoid it.
There are certain substances that have been shown to irritate tissues inside the body. For example, when you eat a hot pepper, the capsaicin in the pepper burns your tongue. It can also cause stinging in and around your eyes and nose if you rub them after handling a pepper. Tren is much the same way. It’s “spicy” to the tongue, and if you get some on your hands and rub your eyes, you’ll certainly feel it. If it can irritate your tongue, your eyes, and your nose, then there’s no doubt that it can also irritate some of the tissues inside your body, too.
Tren is an injectable performance enhancer. Typically, it’s injected intramuscularly into one of several preferred sites. Unlike many other steroids, there is no oral form of Tren, so injection is the only option for those who want to benefit from it. When you inject yourself with any substance, whether that substance is insulin, Tren, or even an immunization, there’s a chance that the needle can penetrate small blood vessels. If you are inexperienced with injections, there’s also a chance that you can hit the lymphatic system directly.
When some of the Tren gets directly into the bloodstream or lymphatic system without having the opportunity absorb through the muscles as it is intended, a very high concentration is delivered to the lungs almost immediately. Because it’s an irritant, your body’s first reaction is to cough – and fiercely, at that. One of the most common questions is “How long does Tren cough last?” For most people, the coughing usually only lasts between 30 and 90 seconds at the most, and while it is uncomfortable, it is not dangerous in otherwise healthy people.
There is a theory regarding the exact reason why Tren cough occurs, and it has to do with the steroid’s fat burning capacity. Tren increases insulin-like growth factor (IGF) and prostaglandin, the latter of which is still relatively misunderstood in the medical world. However, science has indicated that prostaglandins are made through two different pathways, which are the cyclooxygenase and lipoxygenase pathways. Through these pathways, they can also trigger or alleviate inflammation in various parts of the body – including the lungs.
As a result, many people believe that Tren cough occurs when the prostaglandins it creates affect the two oxygenase pathways, creating immediate inflammation in the lungs, which subsides almost as quickly as it comes on. This theory has never been proven, but it does seem to make sense. It is not the trenbolone itself that causes the cough; it is the pathways through which they travel.
Trenbolone cough is difficult to describe because it is slightly different for everyone. There are three primary symptoms, though. Immediately after injection, the first thing users notice is a feeling of tightness in the chest. This may range from very mild to downright uncomfortable. Next, users will get a metallic taste in their mouths, which is often the direct result of getting a small amount of Tren in the bloodstream rather than in the muscle. After these two symptoms occur, the coughing will start. Almost all users report that it is a sudden uncontrollable urge to cough, and most will cough violently for at least a few seconds.
Not everyone experiences Trenbolone cough, though. Some men will experience it to a degree with almost every injection, but others have used Tren cycles numerous times without ever experiencing it. This leads some to believe that the chosen injection site and method play important roles in the occurrence of the cough. Most of the men who do not experience it recommend avoiding the glute muscles and instead injecting in the quads. The idea is that there are fewer blood vessels, which reduces the odds that you will get Tren in the bloodstream.
If you’ve planned a Trenbolone cycle and you’re worried about the cough, there are a few points to keep in mind. For the most part, there’s no real way to completely avoid Trenbolone cough because it’s all about luck. If you don’t hit a blood vessel, then the Tren will absorb into your body through your muscles and disperse evenly. The risk always exists, but there are a few things you can do to reduce the odds of experiencing the cough – and even reduce the severity if it does occur.
The term “Tren cough” seems to allude to the idea that Trenbolone is the only anabolic steroid that produces the coughing effect, but this is simply not the case. In fact, most injectable anabolic steroids do have the potential to cause coughing. Individuals in a variety of forums have reported coughing “fits” after injecting a mix of Deca Durabolin and Testosterone enanthate.
Again, because the exact reasons why the cough occurs are still somewhat elusive, it is hard to say which steroids may cause you to cough and which will not. For the most part, it’s important to consider the ingredients in the serum itself and be careful of how and where you inject. The only way to avoid it completely is to use oral steroids rather than injectable ones.
Tren cough is real, and it’s quite uncomfortable to say the least. While there’s no real way to completely avoid Tren cough, there are a few ways to reduce the risk. Even if it occurs, just remember that it’s short-lived and will pass on its own.